Medication

Hi I am new here I have had my pain patches changed from fentanyl durageasic 62micagrammes to matrifan transdermal 3 weeks ago and the matrifan are giving me bad migraines sweats I'm irritable and are sleeping all the time and I am struggling to function I was fine on the fentanyl is there anybody else having the same problems my husband just says don't blame him

My name is Dot

6 Replies

oldestnewest
  • Unfortunately many of the meds carry a list of side effects and my own experience has been that unless you have quite severe symptoms if its a side effect that is listed then there is little concern and little help.

    Blessings

  • Hi Dot - I would recommend that you get with your doc as soon as you can to let them know what is happening...

  • Thankyou for your reply I wasn't sure whether to or not my family and friends say I shouldn't be working as I have got osteoarthritis in my spine I am an home help and I don't drive after 30 mins into my shift I am in agony the fentanyl patches didn't take all the pain only the edge off i take gabapentin and amytriptolene the matrifan don't work at all last Saturday evening I didn't know what to do with my hands arms I couldn't sit down or stand up I kept walking up and down stairs I was like it for four hours until I just fell asleep and I put fresh patches on that mornings I have always worked even when my four children were small I don't even know what I would be able to claim. My husband retires in March all he is bothered about is if we can manage financially not about all the pain I am in I feel like screaming at him it is not him who is in acute pain with his back hips knees ankles I feel alone I feel as if he doesn't care I don't like to tell my children how I feel I should be there for them not the other way round sorry if I am moaning the pain and the patches just make me feel so low

    Dotty

  • Well, your situation is really complex, and unfortunately, pretty common. Men are different creatures than women (and I love them to death, so don't misunderstand my statement there). My dear hubby will be in a butt-load of pain and really not say anything unless I specifically notice there is an issue and ask him about it. Men are brought up to be rough, tough and ready, even to things like getting dry skin or something. They don't like to admit weaknesses so they don't much of the time (at least the men I know).

    Women on the other hand, like it or not, are emoters. We are brought up generally to say when we hurt, or feel bad, etc. and we do. I think maybe men think we could not possibly hurt, or feel as bad as we are making it sound. I know with mine it took the rheumatologist doing a $1,000 test that came back saying I had RA, and it was aggressive and severe. Then he started to believe. I wish I could help with something that might get your hubby to listen to you and really hear you, but I don't have much.

    As for the kids, I guess it depends on how old they are. If they are adults and it were me, I would probably have a talk with them and let them know how you are feeling. Just because you feel bad doesn't mean that you are not being there for them. But if you tell your husband how bad you feel, and never mention it to your kids, he may be confused about how you really feel.

    All of that aside, it just seems to me that what you are going through is not good pain control, and that you are miserable. I would probably feel like I need to let my doc know to see if there is something they could do.. Finger crossed and prayers said if that is okay with you...

  • Hello Dot, I'm sorry you are in such pain. I really feel empathy for both you and your husband. Your hubby does not want you to be in such pain and he doesn't know what to do to help you...so bloody sad...and then you are suffering with migraines, so you are lashing out at him without meaning too sound so harsh...a never ending battle...so bloody sad

    I was having side effects on prednisone. My hubby wanted to surprise me with a brunch, just a little thing to show me that he loved me. What a beautiful gesture, I felt happy until I saw what he did with my toast. I went ballistic! I started crying and screaming that he didn't love me anymore. What did he do? Well he put butter on my toast and I felt that he should have known that I eat my toast with just jam... so we all lash out at our better halves when we are experiencing unpleasant side effects.

    Please notify your doctor about these side effects you are having. You deserve to live painfree and in peace with your husband.

    All the best to you and your better half.

    Sue

  • Hi I rang doctors today the doctor rang me at home I told her all my symptoms and she is ringing the chemist for me to go back on the fentanyl patches I will still be in a lot of pain but I won't have all the side effects she said there had been a lot of people that couldn't cope with the matrifan patches thankyou all for listening and telling me to make the call to the doctors

    Dotty

You may also like...